# SDR SWAA2022031032902

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD SERVICE DOOR SCUFF PLATE SUPPORT AT B.S. 300-328; R.B.L. 61. W.L. 208.1. / REMOVED AND INSTALLED NEW F.WD. SERVICE DOOR SCUFF PLATE SUPPORT AT B.S. 300-328; R.B.L.61. W.L.208! ITEM #7530250 IAW SRM 53-10-15-01-2 SRM 53-10-15-1A-2; SRM 51-40-02-0G-0;DWG #141A8310 57319U 06-18-19
